# SDR SWAA095495

- Difficulty date: August 24, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 16,129 hours, 9,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT EEPLS COVER CRACKED AT ROW 18 TO ROW 20.  INSTALLED COVER PER MM.
